Multi-soliton collision for essentially nonintegrable equations

George Omel’yanov*

*Autor correspondiente de este trabajo

Resultado de la investigación: Capítulo del libro/informe/acta de congresoCapítulorevisión exhaustiva

3 Citas (Scopus)

Resumen

We describe an approach to construct multi-soliton asymptotic solutions for essentially nonintegrable equations. As for equations, we assume the existence of an exact soliton type solution with an exponential decay rate, however we do not suppose the smallness of the interacting waves. The general idea is realized in the cases of two and three waves and for the gKdV-4 equation with small dispersion.

Idioma originalInglés
Título de la publicación alojadaOperator Theory
Subtítulo de la publicación alojadaAdvances and Applications
EditorialSpringer International Publishing
Páginas153-170
Número de páginas18
DOI
EstadoPublicada - 2017

Serie de la publicación

NombreOperator Theory: Advances and Applications
Volumen260
ISSN (versión impresa)0255-0156
ISSN (versión digital)2296-4878

Nota bibliográfica

Publisher Copyright:
© 2017, Springer International Publishing AG.

Huella

Profundice en los temas de investigación de 'Multi-soliton collision for essentially nonintegrable equations'. En conjunto forman una huella única.

Citar esto